Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("tandem queue")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 180

  • Page / 8

Export

Selection :

  • and

A tandem queue with a gate mechanismPALMOWSKI, Zbigniew; SCHLEGEL, Sabine; BOXMA, Onno et al.Queueing systems. 2003, Vol 43, Num 4, pp 349-364, issn 0257-0130, 16 p.Article

User-optimal state-dependent routeing in parallel tandem queues with lossSPICER, Scott; ZIEDINS, Ilze.Journal of applied probability. 2006, Vol 43, Num 1, pp 274-281, issn 0021-9002, 8 p.Article

The interchangeability of tandem queues with heterogeneous customers and dependent service timesWEBER, R. R.Advances in applied probability. 1992, Vol 24, Num 3, pp 727-737, issn 0001-8678Article

On the equivalence of three types of blocking in non-Markovian tandem queuesSAKASEGAWA, H; KAWASHIMA, T.Queueing systems. 1994, Vol 16, Num 3-4, pp 301-310, issn 0257-0130Article

Optimality of the symmetric workload allocation in a single-server flow line systemHYOUNGTAE KIM; SUNGSOO PARK.Management science. 1999, Vol 45, Num 3, pp 449-451, issn 0025-1909Article

Optimal control of tandem reentrant queuesKOOLE, G; RIGHTER, R.Queueing systems. 1998, Vol 28, Num 4, pp 337-347, issn 0257-0130Article

An explicit solution to a tandem queueing modelKNESSL, C.Queueing systems. 1998, Vol 30, Num 3-4, pp 261-272, issn 0257-0130Article

Higher order approximations for tandem queueing networksGIRISH, M. K; HU, J.-Q.Queueing systems. 1996, Vol 22, Num 3-4, pp 249-276, issn 0257-0130Article

Servers in tandem with communication and manufacturing blockingAVI-ITZHAK, B; HALFIN, S.Journal of applied probability. 1993, Vol 30, Num 2, pp 429-437, issn 0021-9002Article

The μc-rule is not optimal in the second node of the tandem queue : a counterexampleHORDIJK, A; KOOLE, G.Advances in applied probability. 1992, Vol 24, Num 1, pp 234-237, issn 0001-8678Article

Balance equations for general tandem queuesGHAHRAMANI, S.Mathematical and computer modelling. 1991, Vol 15, Num 11, pp 57-61, issn 0895-7177Article

Tandem queue with group arrivals and no intermediate bufferZHU, Y.Queueing systems. 1994, Vol 17, Num 3-4, pp 403-412, issn 0257-0130Article

Symmetry property of the throughput in closed tandem queueing networks with finite buffersDALLERY, Y; TOWSLEY, D.Operations research letters. 1991, Vol 10, Num 9, pp 541-547, issn 0167-6377Article

Optimal order for two servers in tandemYAMAZAKI, G; ITO, H.Annals of the Institute of Statistical Mathematics. 1995, Vol 47, Num 1, pp 31-48, issn 0020-3157Article

Truncation of Markov chains with applications to queueingVAN DIJK, N. M.Operations research. 1991, Vol 39, Num 6, pp 1018-1026, issn 0030-364XArticle

Second order properties in a tandem queue with general blockingCHENG, D. W.Operations research letters. 1992, Vol 12, Num 3, pp 139-144, issn 0167-6377Article

Transient behaviour of finite capacity tandem queues with blockingKLUTKE, G.-A; SEIFORD, L. M.International journal of systems science. 1991, Vol 22, Num 11, pp 2205-2215, issn 0020-7721Article

A heuristic for determining the optimal order in a tandem queueCHING-JONG LIAO; ROSENSHINE, M.Computers & operations research. 1992, Vol 19, Num 2, pp 133-137, issn 0305-0548Article

Rare events in series of queuesTSOUCAS, P.Journal of applied probability. 1992, Vol 29, Num 1, pp 168-175, issn 0021-9002Article

A tandem queue with server slow-down and blockingVAN FOREEST, N. D; VAN OMMEREN, J. C. W; MANDJES, M. R. H et al.Stochastic models. 2005, Vol 21, Num 2-3, pp 695-724, issn 1532-6349, 30 p.Conference Paper

Tandem Brownian queuesLIESHOUT, P; MANDJES, M.Report - Probability, networks and algorithms. 2006, Num 4, pp 1-20, issn 1386-3711, 20 p.Article

Response time in a tandem queue with blocking, markovian arrivals and phase-type servicesVAN HOUDT, B; ATTAHIRU SULE ALFA.Operations research letters. 2005, Vol 33, Num 4, pp 373-381, issn 0167-6377, 9 p.Article

Optimal stochastic scheduling of two interconnected queues with varying service ratesPANDELIS, Dimitrios G.Operations research letters. 2008, Vol 36, Num 4, pp 492-495, issn 0167-6377, 4 p.Article

Variance of the output as a function of time : Production line dynamicsTAN, B.European journal of operational research. 1999, Vol 117, Num 3, pp 470-484, issn 0377-2217Article

Access control to two multiserver loss queues in seriesKU, C.-Y; JORDAN, S.IEEE transactions on automatic control. 1997, Vol 42, Num 7, pp 1017-1023, issn 0018-9286Article

  • Page / 8